This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To The Editor

Transient Complex Visual Hallucinations With Venlafaxine Treatment: A Case Report

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Antidepressants have been noted to cause hallucinations, often with drug overdose, but also in rare instances as a side effect at therapeutic dose.1 Bupropion, tricyclics, and selective serotonin reuptake inhibitors (SSRIs) have most often been cited as the causative agents.1 We present a case of transient complex visual hallucinations following the initiation of venlafaxine for major depressive disorder.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 11

Quick Links: Depression (MDD)

References